# SDR FDEA200904021164

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 71,531 hours, 29,248 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL, LEVEL 1 'UNABLE RNP'.  DURING TAX IN, RNP INDICATED 4.1 NM.  UPON RETURN TO BLOCKS, TROUBLESHOT THE CFDS/ MCDU: NO FAULTS PERFORMED RTS ON ADIRU 1,2, AND 3; MMR 1,2, AND 3, NO FAULTS FOUND.  ALL TESTS PASS POS REF SHOWS 6 SAT'S, GOOD REFS.  REF AMM 34-35-01-5/34-58-00-5/34-43-00-5.  ALL 3 IRU AND BOTH GNS SHOWED SAME LATITUDE AND LONGITUDE.  ACFT OK AT THIS TIME.
